Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Robert Schatten
Title: A theory of cross-spaces
Additional book information: (Annals of Mathematics Studies, no. 26.) Princeton University Press, 1950. 7+153 pp. $2.50.

Review Information:

Reviewer: Mahlon M. Day
Journal: Bull. Amer. Math. Soc. 57 (1951), 326-327
DOI: https://doi.org/10.1090/S0002-9904-1951-09533-6